# SDR JJBA20160304002

- Difficulty date: March 4, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 36,660 hours, 50,365 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 2LA00734480
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN BY FLIGHT ATTENDANT JUMP SEAT WILL NOT ILLUMINATE.  R & R EMER EXIT SIGN, PN 2LA007344-80.
